# SDR DALA2024110610676

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,811 hours, 11,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3847, EMERGENCY ESCAPE PATH LIGHTING INOP AT ROW 26 AND 27. CORRECTIVE ACTION: PERFORMED CONTINUITY CHECK FOUND GOOD GROUND, BUT OPEN FROM PIN 12 ON BATT CONNECTOR TO SEAT 26+27. FOUND LOOSE CONNECTION BETWEEN SEATS 25+26 RESECURED CONNECTOR, OPS CHECK GOOD. (LP 6378932)
